Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
DIAGNOSED WITH SEVERE ANXIETY DISORDER
avatar
doxielover10 posted:
I've been sharing for awhile about my entire body shaking uncontrolably, My hands are so bad my Doc put me on Inderal. As soon as it starts my speech becomes impaired.

I also realized for the first time that I have some type of disorder with the feedback in this world. When I took the step to work as hard as I could on my anxiety, I started to remember a HUGE PLETHORA of things that I had surpressed or I just disassociated for years of my life. Has anyone else had this type of problem ?

I already started shaking again, Gotta go

Allison
Reply
 
avatar
Patricia Farrell, PhD responded:
I'm sorry to hear that you're having such a problem and I hope that your doctor has made all of the appropriate referrals in addition to putting you on the Inderal.


As you have described it in your post, it would seem that some therapeutic intervention such as cognitive psychology might be quite helpful for you. I hope that you have considered this option as well as some, possibly, biofeedback training. The training may be able to help you with the shaking that you are experiencing.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
57 of 77 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.